# SDR 05FDEA00853

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZONTAL STABILIZER LEFT UPPER FORWARD SKIN PLANK NR 2L BARREL NUT BORE FOUND EXCEEDED LIMITS.  REPAIRED AS PER FEDEX EA 1-5510-82939.
